# SDR AALA20000743

- Difficulty date: May 9, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Condition: Failed
- Location: Nr 8 Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

JFK - FLT 0003 - DURING TAKEOFF, LOST NR 8 MAIN WHEEL ON CLIMB-OUT.  RETURNED AND LANDED JFK WITHOUT INCIDENT.  (M)
